# SDR DHL2001801568

- Difficulty date: October 11, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5101 · Aircraft Structures
- Part: Fitting
- Part number: 4646547
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CNTR SECTION (MAIN CARGO COMT)FITTING CRACKED 1 IN AT STA 798.000,XCW 23L/H.REMOVED CRACKED FITTING PER SRM 51-120D PG 21.CLEANED TREATED AND PRIMED AREA PER SRM 51-1-8B.INSTALLED NEW FITTING PER SRM 51-1-20D PG 9.
